# SDR UIEA2021041400901

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screen
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG WIRE MESH MISSING AT 3O' CLOCK POSITION OF T/R PART OF EO6778A019 DUE AT NEXT  ACHECK ( ACCOMPLISHED REPAIR PER EO1978A227 TALLY 8024 )
